# SDR AALA201807243004

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 19,336 hours, 7,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 4234072
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED AT BS 540, LBL 2.  REPLACED THE FLOOR SUPPORT IAW 51-00-05-1.
